# SDR UIEA2015071300347

- Difficulty date: June 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,639 hours, 16,405 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVHT EICAS ON CLIMB OUT.  COMPLIED WITH QRH, OVHT EXTINGUISHED AFTER STEP 5.  ACCOMPLISHED EQUIPMENT PT CLG OPERATION TEST IAW AMM 21-58-00 501 CONFIG 6, PASS NO FAULTS.  E & E CLG MONITOR, ALL BALLS FULL DEFLECTION.  NO CAUTION OR ADVISORY STATUS MSG.
